# SDR HEEA968131

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B-3
- System (JASC): 6220 · Main Rotor Head
- Part: Pin Strap
- Part number: 206011125105
- Condition: Corroded
- Location: M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART IS CORRODED.  (PINS RECEIVED FROM STOCK WITH CORROSION ON PARTS)
